Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Large hematoma on shin, discoloration. X-rays clear. Does it require treatment?

My injury was 4 weeks ago I had a large hematoma on the shin I had a lot of black aa blue form on the ankle And foot I had X-rays at the time of injury no broken bones. But now month later I still have a large lump Left it really is not that painful but I am concerned about the lump will it go away its not discolored?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As there is big hematoma now might have gravitated down on ankle.
Do ice pack 2-3 times a day.
There is possibility of having infection due to collection of blood so go for antibiotic medicine after consulting your doctor.
Many a time big hematoma might require drainage with big bore needle or with smal incision.
Consult surgeon and get examined.
Ok and take care.
Answered: Thu, 5 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor